# SDR SWIA202055090

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Waste Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WASTE-WATER DOOR SURROUND STRUCTURE IS CORRODED ON THE UPPER INTERIOR SURFACE, MARKED.  C-CHECK RO 1/5/2021.  REPLACED FWD WASTE WATER DOOR SURROUND STRUCTURE ON THE UPPER INTERIOR SURFACE, REF DWG AND CRJ700 SRM.  LEAK CHECK GOOD.
